MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQUE INDICATOR WRENCH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQUE INDICATOR WRENCH
Model Number 388.134
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is company representative.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Service & repair evaluation: the repair technician reported the item failed in calibration during service and repair evaluation.The cause of the issue is unknown.The item was sent to the vendor for re-calibration on august 23, 2019.The device will be returned to the customer upon completion of the service and repair process.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On an unknown date, during service and repair, the torque wrench failed calibration.There was no patient involvement.This report is for one (1) torque indicator wrench.This is report 1 of 1 for (b)(4).

Brand Name
TORQUE INDICATOR WRENCH
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9119171
Report Number2939274-2019-60879
Device Sequence Number19523845
Product Code HXC
UDI-Device Identifier10705034772004
UDI-Public(01)10705034772004
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number388.134
Device Catalogue Number388.134
Device Lot Number5418583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1